# SDR YENA200811030103

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 33,462 hours, 12,632 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 215TS07Y00
- Part serial: 4162
- Condition: Failed
- Location: Cockpit
- Part time: 7,232 hours, 2,574 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 908, ORD-JFK, RETURN TO ORD, LANDING GEAR HANDLE WILL NOT MOVE.  HANDLE LOCKED IN DOWN POSITION AFTER TAKEOFF.  REMOVED AND REPLACED LANDING GEAR LEVER CONTROL (6GA) IAW 32-31-11-000-001, PERF LG BITE TEST IAW AMM 32-69-00-740-001 AND NORMAL BRAKING ADJ/TEST IAW AMM 32-42-00-710-001, ALL TEST OPS CHECK GOOD.
